# SDR IPXA2025021380676

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A5398742400490
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, TAIL JACK FITTING HAS GOUGES. DOT 103-133C.  INSTALLED JACK POINT BALL IAW A-300 AMM 20-21-12/001.
